# SDR UALA2012030201294

- Difficulty date: March 2, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,991 hours, 11,457 cycles
- Engine: Pwa PW4052
- Engine time: 45,657 hours, 11,011 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW566R
- Part serial: 727788
- Condition: Surges
- Location: Nr 1
- Part time: 45,657 hours, 11,011 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SURGED DURING HIGH POWER RUN.  NOTE BLEED SHIFTED AT 79% N2, DUCT PRESSURE 35 PSI QUICKLY DROP TO 26 AND RETURNED BACK TO 36 AT N2 92.7% AT HIGH POWER.  THEN ABOUT 20 SECONDS ENG SURGED.  WINDS SPEED WAS 0.  ACCOMPLISHED ENGINE SURGE INSPECTION AND FAULT ISOLATION PER FIM 71-05-00 PG101.  NO DAMAGE FOUND ON BORO & VISUAL INSPECTION.  VSV SYSTEM, 2.9 BLEED, 2.5 BLEED, PNEUMATIC CHECK VALVE AND HPSOV CHECKS GOOD PER FIM71-05-00 PG108 BLOCK 8 AND BLOCK 9.  ENGINE TEST PER BLOCK 11 OF FIM CHECKS NORMAL.  NO ENG SURGE NOTED DURING TEST OPERATION.
